# SDR WRLA2008087

- Difficulty date: October 6, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N384WA
- Make and model: Doug MD-11F
- Aircraft serial: 48435
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Center Wing Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BRIDGE CHECK, MX FOUND CENTER WING TANK UPPER SKIN SURFACE CORROSION AT STA Y1229, X-100- -120.  REPAIRED THE CENTER WING TANK UPPER SKIN CORROSION IAW EI W2008A57B-1061 REV.00
